Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DipSet

New pitted scars on accutane during my 4th month

so i have been on accutane for 4 months and im on my 5th, my skin is realtivily (sp) good, smooth and what not but i just still have a ton of red marks from to much sun exposure from the previous summer, so i have a bunch of red marks but i have not had a pimple on my face for about 2 months now, i am on a 5 month course but i have noticed my face is getting saggy and scars which r pitted are showing up on spots i never had. My face is also getting those bumpy scars.

i really dont know what to do, would it hurt to get of tane for a month or a coplue of weeks and see how my skin looks, casue it seems these scars are onyl getting worst on accutane and i dont know what to do ! they are on my cheeks like near the bottom so its like sagging my skin and making it look like they are holes in them!

HELP!

:cry:

Share this post


Link to post
Share on other sites

i am on a 5 month course but i have noticed my face is getting saggy and scars which r pitted are showing up on spots i never had.

I have/had the same problem. Stay on Accutane, the goal is to "cure" your acne, not cure the scars. If your scars are like mine, they are just because the pores are finally clear. My pit scars would have been there for ages, but prior to Accutane they were always clogged.

Share this post


Link to post
Share on other sites

i am on a 5 month course but i have noticed my face is getting saggy and scars which r pitted are showing up on spots i never had.

I have/had the same problem. Stay on Accutane, the goal is to "cure" your acne, not cure the scars. If your scars are like mine, they are just because the pores are finally clear. My pit scars would have been there for ages, but prior to Accutane they were always clogged.

well they arent from pores, casue there literally like 5 indents in my skin, not even close as small as a pores, that just started coming up.

Share this post


Link to post
Share on other sites

hate to say it, but i think accutane does make your skin worse sometimes..but its a sacrifice for clear skin.

look at it this way...can you imagine how fucked up your skin and scars would be if you never went on tane...

i know every square inch of my face would be scarred if i never went on tane.

Share this post


Link to post
Share on other sites

hate to say it, but i think accutane does make your skin worse sometimes..but its a sacrifice for clear skin.

look at it this way...can you imagine how fucked up your skin and scars would be if you never went on tane...

i know every square inch of my face would be scarred if i never went on tane.

NO the thing is i never had problems with scars ever, its just now these "pits" are forming...

man i dont know what to do :confused::(:cry:

Share this post


Link to post
Share on other sites

hate to say it, but i think accutane does make your skin worse sometimes..but its a sacrifice for clear skin.

look at it this way...can you imagine how fucked up your skin and scars would be if you never went on tane...

i know every square inch of my face would be scarred if i never went on tane.

NO the thing is i never had problems with scars ever, its just now these "pits" are forming...

man i dont know what to do :confused::(:cry:

Your skin will look great. :) Stay with the rest of your treatment and allow the medication to do its job. You'll be happy you stayed with it.

Share this post


Link to post
Share on other sites

That's a little scary to say the least. What kind of acne did you have before tane?? Was it severe or what?

Also, what is your dosage? Hopefully they will go away after you stop tane. Maybe it's a dry skin thing. There are ways to treat minor scarring, though- even if you do end up having them permanently. It's a shame when you see people with really severe scars- that's hard to treat.

Share this post


Link to post
Share on other sites

yeh my face scared due tio tane cleared me when i was on it now my acne is coming back. im sure tane made my skin worse whether people say ur acne would have been like that anyway which i thinks bullshit cause as soon as i took tane i got bigger pimples with white heads. all it does is clear you when your on it then afterwards if it comes back you basically fukt cause the acne comea back bigger but also stay for longer and leaves red marks and scars. i also have roseacea now due to tane. i get burnt easily. its now been 4 months after my second course and my face is fukt cause of tane. kinda wish i stayed clear after the 1st course because my skin was perfect now i have bad scarring after my second course of tane. tane causes scarring on certain people i recon. i hear so many wonderful things about tane but i talk from experience tane fukt my skin when i was off it. only cleared me up while on it ,.

good luck and just hope your acne doesnt return after tane. i dont know what to do about this roseacea because it stays for about a week then it goes then comes back then goes. im like wtf cause not only it looks bad but its fukn itchy and my derm is a retard who doesnt give a flying fuck about it.

Share this post


Link to post
Share on other sites

I would talk to your derm about the scars. It seems very odd to me that tane is causing random scars to appear. Usually the skin needs some kind of injury to scar.

Share this post


Link to post
Share on other sites

yeh iv gotten random scar marks and even these little red blood things that look like pimples. i think there like red spots that will never go and i never had them before tane. kinda gave me these new skin problems which is kinda gay

Share this post


Link to post
Share on other sites

yea i also have neve rhad any dry skin issues while on tane, i always keep my skin hydrated and my lips, so thats not the issuse. i dont know what it is, it could also be me just being very picky, im always looking at my skin the all difrrent kinds of mirros, so i dont know.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×